# SDR VNAA2012102800010

- Difficulty date: October 28, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 20,416 hours, 20,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT, CREW REPORTED LEFT ENGINE PACK VALVE CLOSED.  CREW COULD NOT GET VALVE TO OPEN.  RIGHT PACK WAS ALREADY ON DEFERRAL PER MEL.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT PRSOV (PRESSURE REGULATING / SHUTOFF VALVE) FILTER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
